# SDR WRN2016F00000

- Difficulty date: January 8, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N950AR
- Make and model: Doug MD-11F
- Aircraft serial: 48461
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

HIGH VIBRATION ON CLIMB CONTINUED FOR REMAINDER OF FLIGHT.  FOUND RT WING NR 2 SPOILER DELAMINATED.
